On a two-dimensional magnetohydrodynamic problem. I. Modelling and analysis
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 2, p. 347-364
@article{M2AN_1992__26_2_347_0,
     author = {Rappaz, J. and Touzani, R.},
     title = {On a two-dimensional magnetohydrodynamic problem. I. Modelling and analysis},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {2},
     year = {1992},
     pages = {347-364},
     zbl = {0738.76086},
     mrnumber = {1153006},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_2_347_0}
}
Rappaz, J.; Touzani, R. On a two-dimensional magnetohydrodynamic problem. I. Modelling and analysis. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 2, pp. 347-364. http://www.numdam.org/item/M2AN_1992__26_2_347_0/

[1] O. Besson, J. Bourgeois, P. A. Chevalier, J. Rappaz, R. Touzani, Numerical modelling of electromagnetic casting processes, J. Comput. Phys., Vol. 92, No. 2 (1991) 482-507. | MR 1094260 | Zbl 0721.65076

[2] J. Bourgeois, P. A. Chevalier, M. Picasso, J. Rappaz, R. Touzani, An MHD problem in the Aluminium industry, Proceedings of the 7th International Conference on Finite Elements in Flow Problems, Huntsville, Alabama (1989).

[3] M. Crouzeix, J. Descloux, A bidimensional electromagnetic problem, SIAM J. Math. Anal., 21, No. 3 (1990), pp. 577-592. | MR 1046790 | Zbl 0709.35029

[4] L. Landau, E. Lifchitz, Electrodynamics of continuous media, Pergamon Press, London, 1960. | Zbl 0122.45002

[5] J.-C. Nedelec, Approximation des équations intégrales en mécanique et en physique, Rapport du Centre de Mathématiques Appliquées, Ecole Polytechnique, Palaiseau (1977).

[6] J. Leray, J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. Ecole Norm. Sup., 51 (1934), pp. 45-78. | JFM 60.0322.02 | Numdam | MR 1509338

[7] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, Monographs and Studies in Mathematics 24, 1985. | MR 775683 | Zbl 0695.35060

[8] R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, 1984. | MR 769654 | Zbl 0568.35002